# SDR DALA2023113009860

- Difficulty date: November 25, 2023
- Submitted: November 30, 2023
- Operation: Air carrier
- Aircraft: N1603
- Make and model: Boeing 767332
- Aircraft serial: 29695
- Aircraft time: 108,378 hours, 15,476 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1603 L-1 MAIN ENTRY DOOR ARMED INDICATOR. CORRECTIVE ACTION: REPALCED MISSING LIGHT ASSY REF B767 IPC 52-73-01-01 ITEM 55J. MEL AND PLAC REMOVED. CHEK OK PER B767 AMM 52-73. (0081014)
